# SDR RAIA201603160001

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 36,196 hours, 20,976 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Bay Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE WARNING IN FLT WITH APU OFF,  RETURN TO BLOCK.  MAINTENANCE PERFORMED APU FIRE WARNING INSPECTION AND FOUND NO DEFECTS, ACFT RETURN TO SERVICED.
